# SDR EISA97001

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: IUI09592
- Condition: Inoperative
- Location: Nr 2 Slat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WITH FLAPS RETRACTED NR 2 SLAT UNSAFE LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED SLAT ACTUATOR, OPS CHECK GOOD.  (M)
